May 4, 2017

04May8:00 am6:00 pmThis event has already happened2017 Sales CongressAt the IU Neuroscience Center in Downtown Indianapolis

Reserve your tickets

Guest List (Attending: 21)

Karl AhlrichsLisa SeifertRoxanne DeckJohn AxlineRoger SkinnerKaren SigmanTim WeisenbachEvan UmphressKimberly HollisVince BiedronSteve ButzMelita McGillDwight HallBert SorensonSheryl AlexanderRay SniderErin WalshKatie FabbroThad ThompsonLinda StevensJeffrey Goodwin

Tickets are not available for sale any more for this event!

2017 Sales Congress

Event Details

Schedule

7:30 – 8:30 am: Vendor Set up
8:30 – 9:00 am: Registration / Vendor Time
9:00 – 10:00 am: Maureen Lindley – Funeral Planning 101 (1 HR CE)
10:00 – 10:30 am: Vendor Time
10:30 – 11:30 am: Pat Griffey, NAHU Treasurer – Washington Update: What NAHU is doing for you (1 HR CE)
11:30 – 12:30 pm: Lunch
12:30 – 1:00 pm: Vendor Time
1:00 – 4:00 pm: Habeeb Habeeb, BPC – Ethics CE – 3 Hours
4:00 – 4:30 pm: Vendor Time
4:30 – 5:00 pm: Closing

Sponsors

Winner’s Circle

BPC

Grandstand

GeoBlue
HSA
Tokio Marine

Pagoda

Anthem
IU Health Plans

Snake Pit

Delta Dental
Dental Care Plus
Pekin Insurance

Program

Encore Health Network
IHC

Lunch

Flanner and Buchanan

Time

(Thursday) 8:00 am - 6:00 pm EST

Location

IU Neuroscience Center

355 W 16th St, Indianapolis, IN 46202

Comments are closed.
IndyAHU

IndyAHU

X